# SDR ZZDA2008157

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 97666
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE CHECK FOUND EMERGENCY SEAT LIGHTS ROW 21-25 INOP.  REPLACED BATTERY PACK ASSEMBLY AT SEAT 3DF AND OPS CHECK GOOD PER AMM 33-51.
